# SDR TRBA20120913001

- Difficulty date: September 13, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N425MJ
- Make and model: Aerosp ATR72
- Aircraft serial: 425
- Aircraft time: 31,127 hours, 34,667 cycles
- Engine: Pwa PW127
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

THE CREW REPORTED THAT DURING THE VISUAL APPROACH TO THE COCKPIT STARTED GETTING HOT.  THE CREW PLACED THE PACKS ON MANUAL AND THE PROBLEM DID NOT CORRECTED  ITSELF.  ON FINAL APPROACH THEY DETECTED A FAINT ELECTRICAL BURN ODOR.  TAXING TO THE RAMP THE F/A CALLED AND DECLARED ODOR OF SMOKE AND THE CABIN GETTING HOT.  THE ACFT LANDED WITHOUT INCIDENT. THE ACFT WAS REMOVED FROM SERVICE.  PERFORMED DETAILED VISUAL INSPECTION ON CABIN AND FLIGHT COMPARTMENT ELECTRICAL SYS AND FOUND WORKING PROPERLY, PERFORMED OPS TEST OF TEMP CONTROL ON CABIN AND FLIGHT COMPT AND NO ODOR OR ABNORMAL SMOKE ODOR ON ACFT IAW JIC 21-61-00-OPT-10000.  THE ACFT WAS RETURNED TO SERVICE.
